MathSciNet Relay Station
MathSciNet bibliographic data
MR1076612 34C20 (58F36 70H05)
Chow, Shui-Nee; Lu, Kening; Shen, Yun Qiu Normal form and linearization for quasiperiodic systems. Trans. Amer. Math. Soc. 331 (1992), no. 1, 361–376.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement